# SDR ZESA20110722001

- Difficulty date: June 27, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N819JR
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0065
- Aircraft time: 958 hours, 731 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3210 · Main Landing Gear
- Part: Shim
- Condition: Out Of Tolerance
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH, INITIATED MLG HANDLE TO DOWN POSITION, NOSE & RT MLG EXTENDED PROPERLY, LT MLG REMAINED UP.  RECEIVED A WARNING INDICATION & A LT GEAR UNLOCK LIGHT.  PERFORMED MANUAL EXTENSION USING AUXILERY HYD HAND PUMP, MLG EXTENDED PROPERLY & LOCKED DOWN.  3 GEAR DOWN AND LOCKED.  LANDING SUCCESSFUL WITHOUT INCIDENT.  INVESTIGATION FOUND SHIM STACK PN 25UM1153-1 WAS OUT OF TOLERANCE
